# SDR CALA2019052000788

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 05347047120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 41R HAS CORROSION ON VERTICAL FROM FR59 TO FR62, A3NB-53-4-6179 PER NONROUTINE 9298332. REMOVED AND REPLACED STRINGER 41RT IN AFT CARGO PIT FR58-65RT IAW SRM 51-72-11.
